# SDR SWAA201212210794

- Difficulty date: December 4, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 56,184 hours, 45,640 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED AT BS 500D, STRINGER 2L.  REPAIRED STRINGER IAW SRM 53-00-03-2R-3 AND REO G15726 REV IR AND EA 1-353-21198.
